From last two week I m getting acidity,heart burn and all. Previously I took some medicine pan 40mg before food it was OK then I quit it.Now same problem I m getting. I m a bachelor staying with room mates. Even I m not eating outside food now a days still getting heartburn and my stomach always full in gas. What to do
Like the answers? Chat privately for 24 hours with the doctor of your choice
You will have to take treatment for H. Pylori ....
Get evaluated for the cause and treated accordingly...
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.